# SDR IPXA09656656

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16031
- Part serial: P6052000
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE ROPE FALLS OUT OF STORAGE POUCH AND BINDING DOOR AS IT OPENS.  REPLACED DESCENT ROPE AND CHANNEL COVER.
